# SDR SWAA2022060603335

- Difficulty date: May 4, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N7735A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34862
- Aircraft time: 51,916 hours, 27,874 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**CORROSION** AFT CARGO AFT DOOR CUTOUT SHIELD; SPOTS OF CORROSION. STA-847 TO STA-867; RBL-22 WL-156 / [01] AFT CARGO DOOR CUTOUT SHIELD WILL BE INSTALLED UNDER TTG8Q004FLFX;[02] FOUND EXFOLIOATED CORROSION TO BE OUT OF LIMITS AT AFT CARGO AFT DOOR CUTOUT SHIELD STA-847 TO STA 867 AS PER SRM 51-10-02-0G-0;[03] CORRECTION FOR STEP 2; SHOULD READ 'FOUND EXFOLIOATED CORROSION TO BE OUT OF LIMITS AT AFT CARGO AFT DOOR CUTOUT SHIELD STA-847 TO STA 867 AS PER SRM 53-30-15-1A-1';[04] RECIVED NEW SHIELD PANEL AND WILL BE INSTALLON WORK CARD AD # TTG8Q004FLFX;[05] VERIFIED STEP #4
